Volume 7, Issue 1
Multi-Symplectic Method for the Zakharov-Kuznetsov Equation

Haochen Li, Jianqiang Sun & Mengzhao Qin

Adv. Appl. Math. Mech., 7 (2015), pp. 58-73.

Published online: 2018-03

Preview Full PDF 357 884
Export citation
  • Abstract

A new scheme for the Zakharov-Kuznetsov (ZK) equation with the accuracy order of O(∆t2+∆x+∆y2) is proposed. The multi-symplectic conservation property of the new scheme is proved. The backward error analysis of the new multi-symplectic scheme is also implemented. The solitary wave evolution behaviors of the ZakharovKunetsov equation is investigated by the new multi-symplectic scheme. The accuracy of the scheme is analyzed.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-7-58, author = {Haochen Li, Jianqiang Sun and Mengzhao Qin}, title = {Multi-Symplectic Method for the Zakharov-Kuznetsov Equation}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {7}, number = {1}, pages = {58--73}, abstract = {

A new scheme for the Zakharov-Kuznetsov (ZK) equation with the accuracy order of O(∆t2+∆x+∆y2) is proposed. The multi-symplectic conservation property of the new scheme is proved. The backward error analysis of the new multi-symplectic scheme is also implemented. The solitary wave evolution behaviors of the ZakharovKunetsov equation is investigated by the new multi-symplectic scheme. The accuracy of the scheme is analyzed.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2013.m128}, url = {http://global-sci.org/intro/article_detail/aamm/10944.html} }
Copy to clipboard
The citation has been copied to your clipboard